# SDR SWAA2024062790487

- Difficulty date: May 27, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 64,641 hours, 35,099 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 770 Lbl 6
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT ACB BS770 RBL6 WL151.<[01] REMOVED AND REPLACED INTERCOSTAL WEB LOCATED AT ACB BETWEEN BS. 767 - BS 787 RBL 6 WL 151 IAW B-737-700 SRM 51-10-02 AND SRM 51-40-02 DWG#146A8130 REV: B;[02] VERIFIED COMPLETION CORRECTIVE ACTION 1 AND MEASUREMENT TABLE.
